# SDR SWIA2012021429666

- Difficulty date: February 14, 2012
- Submitted: February 17, 2012
- Operation: Air carrier
- Aircraft: N565SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120340
- Aircraft time: 28,707 hours, 39,745 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Out Of Rig
- Location: Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 7755, A & B RED DISAGREE ON LEFT MAIN GEAR.  INSPECTED LEFT MLG ACTUATING CYLINDERS FOR RIG AND FOUND NO GAP ON HOOK, ROLLER AND UPLOCK.  RIGGED MAIN LANDING GEAR ACTUATOR CYLINDER.  CYCLED LANDING GEAR AND PERFORMED EMERGENCY EXTENSION WITH THREE CYCLES AFTERWARD.  SYSTEM CHECKS GOOD.
